Best cure for blistering tinea pedis is lotrimin (clotrimazole) or some prescription cream?

Most will work. Most antifungals, if used as instructed, will clear up the fungal infection. My favorite is lamisil, terbinafine. Be consistent. Dr l.
Several things. Keep the area dry, change your socks part way thru the day. Make sure you keep the area clean. If not reaponding see a podiatrist for a possible prescription.

Related Questions

Does blistering on foot due to tinea pedis react to Clotrimazole? Or do I need a better prescription?

Try it. It depends on the type of fungus u have on ur feet. The only way to know if an anti-fungal is effective or not is to try it. If that one doesn't seem to be helping than we could try u on another antifungal. Read more...

Anything else I can do besides the cream like lotrimin, (clotrimazole) for tinea pedis?

Yes. Keep the area dry, change your socks part way thru the day. Make sure you keep the area clean. If not reaponding see a podiatrist. Read more...
Prescription . If you are applying over the counter medications without success you might need a stronger prescription medication either a topical cream, oral tablet or combination treatment. Read more...
Oral medication. . Along with washing your feet regularly and wearing clean socks, if you have tried prescription anti fungal creams without success, you may need a short course of an oral anti fungal. Read more...
Many possibilities. There are many things that could cause the skin to itch. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. Read more...

I have an infection of tinea pedis on my left foot. I have Clotrimazole as prescription. Should I wear socks after applying the medication?

Presence or absence . Presence or absence of Socks does not matter. Apply as directed. Read more...
Cotton socks okay. It's okay to wear socks after applying the antifungal medication, but they should be cotton and preferably white to allow for better air circulation. Trapping too much heat can make the condition worse. Be sure to wash your feet at least once or twice daily before applying the medication and after physical activities which make the feet perspire. Read more...

Doc says peeling on left foot is not tinea pedis nor athletes foot. Still prescribed Clotrimazole. Peelings are there, should I still apply the cream?

Peeling. It is possible that there is some fungal component ( tinea pedis and athlete's foot are the same thing ) , but a sample of the skin should be sent to a lab for culture and identification. See your podiatrist or a dermatologist . Read more...

Can tinea pedis with a spreading itchy reaction be cured completely with just lotrimin (clotrimazole)?

Several things. Keep the area dry, change your socks part way thru the day. Make sure you keep the area clean. Use the lotromin for 2 weeks if not reaponding see a podiatrist for a possible prescription. Read more...
Ususally. Topical antifungals such as Lamisil (terbinafine) and lotrimin are usually successful if use as directed. The fungus that causes athlete's foot is common and reinfection is typical. Have the topical handy and use if signs of fungus appear. Dr l. Read more...

Starting to see blisters on toes due to tinea pedis. First time infected. Just started with Clotrimazole on Mon. Is it getting worse? What should I do?

See your doctor. If you haven't already, you should see your doctor. Although minor blistering can occur with tinea pedis, this could be a bacterial infection or a contact dermatitis, both of which might need different treatments from what you are currently using. Read more...

Have use Clotrimazole for tinea pedis for a week, haven't seen change. Now I see blisters. How long does it need to take action?

Lots more time. It can take a month before you see positive results and 3-6 months for a cure. The only thing concerning to me is the blistering you are experiencing. This causes me concern that you may be having a reaction to something present within the cream or ointment that you are using. If the blistering worsens and/or itch worsens a lot, consider seeing dermatologist to check them out. Read more...